Illinois Journal of Mathematics

The classifying space of smooth foliations

Steven Hurder

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 29, Issue 1 (1985), 108-133.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256045844

Digital Object Identifier
doi:10.1215/ijm/1256045844

Mathematical Reviews number (MathSciNet)
MR769761

Zentralblatt MATH identifier
0606.57016

Subjects
Primary: 57R30: Foliations; geometric theory

Citation

Hurder, Steven. The classifying space of smooth foliations. Illinois J. Math. 29 (1985), no. 1, 108--133. doi:10.1215/ijm/1256045844. https://projecteuclid.org/euclid.ijm/1256045844


Export citation